# SDR HALA2009061400241

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,757 hours, 16,754 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, INTERMITTENT RADIO ALTIMETER FLAG ON F/O'S PFD ACCOMPANIED BY A NO LAND 3 ANNUNCIATED ON THE AUTOLAND STATUS DISPLAY. F/O'S RA OPERATES NORMALLY IAW FIM REF 34-33-00 FIG 104.
